# SDR MWEA060300

- Difficulty date: December 1, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N913ME
- Make and model: Boeing 717-200
- Aircraft serial: 55176
- Aircraft time: 9,149 hours, 5,084 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 5910412542
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER SKIN IS DAMAGED AT STATION XN 217.2, WHERE IT MEETS THE TRAILING EDGE.  FABRICATED AND INSTALLED REPAIR DOUBLER.
